# SDR FOTR20140806001

- Difficulty date: June 5, 2014
- Submitted: August 6, 2014
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N455KA
- Make and model: Boeing 737-42C
- Aircraft serial: 24231
- Aircraft time: 53,542 hours, 22,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 53,542 hours, 22,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT FLOORBEAM BS 947, TOP SIDE, FROM RBL 24 - LBL 24, CORRODED. REPAIRED ON FAS WO N455KA-01-01, NR 63904, REF EA 14173 P2.
